Discussions that mention norvasc

High & Low Blood Pressure board


Beerzoids,

The very bad back pains could have been a result of the coumadin, the lasix, or a combo of the two--both have back pain listed as side effects!! Oh, and fyi, if you didn't already know it, coumadin interacts with many herbals so one has to be careful there.

I'm glad you were astute enough to "separate" your meds. Too many docs don't id the side effects and add more meds, which just causes more problems and costs more money.

Have you had any experience with norvasc? It's my 5th med (and given the side effects I've experienced I'm so very lucky I only had to take one med at a time) and I'm beginning to have problems.

Bethsheba
[QUOTE=bethsheba;2868928] ... coumadin interacts with many herbals so one has to be careful there.

The only two "supplements" that I take are Vitamin C - 500 mg, and Vitamin B-Complex 50. But..... thanks for the heads-up!

[QUOTE]I'm glad you were astute enough to "separate" your meds.

I wasn't really too astute. 20+ years ago, I got heart failure. I felt really lousy. Then they piled on the medications. I didn't know to separate the meds. It took a long time, and much misery before I figured out which meds to separate, when it was best to take the meds, which meds worked and which meds didn't, and what foods and drinks to avoid. My experiences surviving heart disease made me very, VERY disappointed with our medical industry.

[QUOTE]Have you had any experience with norvasc? It's my 5th med (and given the side effects I've experienced I'm so very lucky I only had to take one med at a time) and I'm beginning to have problems.

Bethsheba

I've been on CCBs for about 20 years. I really don't have much experience with Norvasc. But, with Verapamil, I can't consume too much calcium, during the day, or consume calcium within 2.5 hours of taking Verapamil, or I will get breathing problems and increased heart arrhythmias, like a hard pounding heart.
Hi Beth,

I took Norvasc. It is supposed to be especially good for high systolic b/p.
I got severe heartburn that almost sent me to the ER. Of course I already had a heartburn problem to start with so that maybe the reason it got worse. Then I got severe pain in different parts of my head. Luckily it is one of those drugs which my pharmacist & the pkg insert says it can be stopped suddenly without withdrawal. Best to contact your Dr. if this happens & make sure you have a backup b/p med. I was taking two other b/p meds so I had to stop Norvasc when I couldn't get a hold of my Dr. on the weekend. Fam
Fmnd,

Thanks for the info it is VERY helpful...I will need to address this on the Norvasc thread...can you go there?

Bethsheba